Long QT syndrome and torsade de pointes after anthracycline chemotherapy

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Article number147
Journalecancermedicalscience
Volume3
Issue number1
DOIs
Publication statusPublished - Jun 8 2009

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this

@article{f02604d8f0ae485f92dca5d79b3dd7bc,
title = "Long QT syndrome and torsade de pointes after anthracycline chemotherapy",
author = "Nicola Colombo and M. Civelli and D. Cardinale and G. Lamantia and A. Colombo and {De Giacomi}, G. and C. Cipolla",
year = "2009",
month = "6",
day = "8",
doi = "10.3332/ecancer.2009.147",
language = "English",
volume = "3",
journal = "ecancermedicalscience",
issn = "1754-6605",
publisher = "Cancer Intellilgence",
number = "1",

}

TY - JOUR

T1 - Long QT syndrome and torsade de pointes after anthracycline chemotherapy

AU - Colombo, Nicola

AU - Civelli, M.

AU - Cardinale, D.

AU - Lamantia, G.

AU - Colombo, A.

AU - De Giacomi, G.

AU - Cipolla, C.

PY - 2009/6/8

Y1 - 2009/6/8

UR - http://www.scopus.com/inward/record.url?scp=77956038227&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956038227&partnerID=8YFLogxK

U2 - 10.3332/ecancer.2009.147

DO - 10.3332/ecancer.2009.147

M3 - Article

C2 - 22276012

AN - SCOPUS:77956038227

VL - 3

JO - ecancermedicalscience

JF - ecancermedicalscience

SN - 1754-6605

IS - 1

M1 - 147

ER -